Journal article icon

Journal article

EVOLUTIONARY-THEORY - HAMILTON RULE OK

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/318310a0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
Journal:
NATURE
Volume:
318
Issue:
6044
Pages:
310-311
Publication date:
1985
DOI:
ISSN:
0028-0836
URN:
uuid:cd34ef01-5553-41e2-9a63-2447cd24a506
Source identifiers:
386599
Local pid:
pubs:386599
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP